MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Reportedly, perceval plus size xl was implanted in the patient on (b)(6) 2023.Based on information received, patient had complete heart block on (b)(6) 2023 which required a permanent pacemaker to be inserted on the same day.Reportedly, patient has recovered, and the event has resolved.Based on the information available, patient has a history of coronary artery disease, systemic hypertension, dyslipidemia, stroke, renal insufficiency / renal disorder without any dialysis ongoing; sleep apnea, nyha class ii.Furthermore, patient underwent coronary artery bypass graft (cabg) in 2014.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key17014906
Report Number3019892983-2023-01014
Device Sequence Number17874661
Product Code LWR
UDI-Device Identifier00896208000825
UDI-Public(01)00896208000825(240)PVF-XL(17)261209
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
Report Date (Section F) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/28/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight76 KG